# SDR AALA202208100470

- Difficulty date: August 10, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737
- Aircraft serial: 40582
- Aircraft time: 35,739 hours, 14,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 SLIDE EXTERIOR LIGHT INOPERATIVE. REPLACED LAMP PER AMM 33-51-04. OPERATIONAL CHECK GOOD.
